Logarithmic Jacobi collocation method for Caputo–Hadamard fractional differential equations

Mahmoud A. Zaky, Ahmed S. Hendy, D. Suragan

Research output: Contribution to journalArticlepeer-review

18 Citations (Scopus)


We introduce a class of orthogonal functions associated with integral and fractional differential equations with a logarithmic kernel. These functions are generated by applying a log transformation to Jacobi polynomials. We construct interpolation and projection error estimates using weighted pseudo-derivatives tailored to the involved mapping. Then, using the nodes of the newly introduced logarithmic Jacobi functions, we develop an efficient spectral logarithmic Jacobi collocation method for the integrated form of the Caputo–Hadamard fractional nonlinear differential equations. To demonstrate the proposed approach's spectral accuracy, an error estimate is derived, which is then confirmed by numerical results.

Original languageEnglish
Pages (from-to)326-346
Number of pages21
JournalApplied Numerical Mathematics
Publication statusPublished - Nov 2022


  • Caputo–Hadamard derivative
  • Convergence analysis
  • Logarithmic Jacobi function
  • Spectral collocation method

ASJC Scopus subject areas

  • Numerical Analysis
  • Computational Mathematics
  • Applied Mathematics


Dive into the research topics of 'Logarithmic Jacobi collocation method for Caputo–Hadamard fractional differential equations'. Together they form a unique fingerprint.

Cite this